# SDR A6WA201401074500

- Difficulty date: January 7, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 32,549 hours, 31,622 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR FWD STOP FITTING ATTACHMENT BRACKET & FLOOR BEAM FS 589 ARE CRACKED.  REPAIRED CRACKED FLOOR BEAM FS 589 LBL IAW STS EA 15-2013-530.  R & R UNSERVICEABLE FWD STOP FITTING ATTACH BRACKET WITH NEW SERVICEABLE BRACKET IAW CRJ 200 SRMS 51-24-21. 51-42-21, 51-62-15 & 53-61-23.
